# SDR 250TR0024

- Difficulty date: September 10, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,773 hours, 25,976 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: P84000003
- Condition: Damaged
- Location: Autothrottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ENGAGE.  REPLACED BOTH AUTO THROTTLE DISCONNECT SWITCHES.  OPS CHECKS OK PER MM 22-31-01.
